# SDR AALA202506064545

- Difficulty date: May 1, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281300251
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  CORROSION FLOOR SUPPORT +Y1292 FR 16 TO FR 20 FWD GALLEY AREA, MEASURE ARE L:0.495 IN, W:0.382 IN, D:0.040 IN OF CORRODED AREA. MAINTENANCE REPLACED BEAM +Y1292 LOCATED BTW FR12 TO FR24  FWD GALLEY AREA  IAW A319 SRM 51-42-11-801,51-72-11-911-001 DRAWING D53112812,D53111225.
